MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 300 ACET CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 300 ACET CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121703056
Medical Device Problem Codes Osseointegration Problem (3003); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104); Inadequate Osseointegration (2646)
Date of Event 07/11/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint.- patient was revised to address pain.Doi 2009; dor (b)(6) 2012; (left hip).Update 7/16/12 - litigation papers were received.There is no new information that would affect the investigation.Update: 10/31/2012 pfs was received from legal, medical records were received from legal.Records indicate that the patient was revised because of pain and metallosis.There is no new information that would change the existing mdr decision.Records are available for further review.Update rec'd 2/12/2014- pfs and medical records received.After review of the revision operative note there is no new additional information that would affect the existing mdr decision.The complaint was updated on: 03/10/14.Additional information: doi: (b)(6) 2009; dor: (b)(6) 2012; (left hip).12/9/14 update patient harms and/or complaint category nr.Update ad 29 may 2018: (b)(4) has been reopened under (b)(4) due to receipt of pff and sticker sheets.In addition to what were previously alleged, pff alleges infection requiring antibiotics, metal wear and metallosis confirmed in the medical records.It is also being alleged that the cup and stem were loose; however, previously reported medical records did not indicate any loosening of the cup and stem.The stem, cup and hole eliminator are being reported due to alleged infection but were not revised.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Udi: (b)(4).
 
Event or Problem Description
Ppf alleges loosening of the stem and cup.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 300 ACET CUP 56MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7645738
Report Number1818910-2018-63429
Device Sequence Number2281652
Product Code LPH
UDI-Device Identifier10603295008675
UDI-Public10603295008675
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121703056
Device Lot NumberDL8DN1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer08/21/2018
12/04/2018
06/21/2019
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date09/13/2018
12/11/2018
06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight125